# SDR UIEA2017122802440

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,053 hours, 14,384 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START,  HAD A LT OIL FILTER EICAS MESSAGE DISPLAY.  PERFORMED ENGINE RUN IAW AMM 71-00-00, MESSAGE CLEARED NO DEFECTS NOTED.
